Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HV and Hep C Coinfection.
Jan 1, 2007

I'm pretty sure I'm coinfected. I had all the HIV symptoms. The fatigue has been with me for 9 months. My liver started hurting at 6 months. All my tests up to 6 have been negative for both. I still god awful. What is the number of people who have taken longer than 6 months for antibodies? (ball park figure) I had sex with a transexual without a condom. Is the risk higher with a tranny? It was in Asia. I thought it was a girl. Long story. I also have herpes and warts. I won't go into my downward spiral story. Anyways. I just don't want to wakeup with AIDS one day. If I am sick I want to get meds but you can't until you test positive. Doctors have no idea what is wrong. My urine and blood had no irregular signs. I feel awful everyday and it won't go away. The smyptoms started 5 weeks after intercourse with the tranny. I'm still in Asia. I'm scared. Thanks for your help.

Billy.

Response from Dr. McGovern

I would have expected your testing to be positive by now if you were infected with either virus.

Sometimes severe anxiety can also cause physical symptoms. If you have had thorough medical evaluations, you may want to see if medications that treat anxiety might be helpful. You can discuss this with your doctor as well.

Happy New Year and I hope you feel better in 2007.



Previous
ALT 120, AST 52 others is normal in the Liver Function test,what dose it means?
Next
Hep C 1a and anal sex male/female

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement